# SDR CA960610013

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: 757257
- Condition: Damaged
- Location: Firewall Sov
- Part time: 11,941 hours
- Component: Piper, 492111
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND ENGINE QUIT IN CRUISE FLIGHT WHEN THE ELECTRIC BOOST PUMPS WERE SELECTED OFF AND WOULD NOT RESTART. INVESTIGATION FOUND THE LEFT HAND FIREWALL SHUTOFF VALVE PARTIALLY OFF WITH THE CUT AND JAMMING O-RING STOPPING THE PROPER LEVER SELECTION. THIS CAUSED FUEL STARVATION TO THE ENGINE EVEN WITH THE ENGINE DRIVEN PUMPS FUNCTIONING.
